Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On fixed rings of automorphisms
HTML articles powered by AMS MathViewer

by Edmund Puczyłowski PDF
Proc. Amer. Math. Soc. 90 (1984), 517-518 Request permission

Abstract:

In this note we present simple proofs of some well-known results on fixed rings of finite automorphism groups of associative rings.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A74, 16A22, 16A72
  • Retrieve articles in all journals with MSC: 16A74, 16A22, 16A72
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 90 (1984), 517-518
  • MSC: Primary 16A74; Secondary 16A22, 16A72
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0733398-6
  • MathSciNet review: 733398